Name
Shang-Yuan Shiu
Gender Male
Rank Associate Professor
Education Ph.D., University of Utah
Tel 886-3-4227151 Ext. 65113
Fax 886-3-4257379
Office Room 420, Hong-Jing Building
E-mail shiuATmath.ncu.edu.tw
Homepage  
Field Probability Theory
Experience
2016/08 ~ Associate Professor, National Central University
2012/08 ~ 2016/07 Assistant Professor, National Central University
2010/09 ~ 2012/07 Postdoctoral, Academia Sinica
2005/08 ~ 2010/08 Teaching Assistant, University of Utah
Honor
 
Selected
Publications

Publications

Nicos Georgiou, Mathew Joseph, Davar Khoshnevisan, Shang-Yuan Shiu, Semi-Discrete Semi-Linear Parabolic SPDEs, Annals of Applied Probability, Volume 25, Number 5, 2015, page 2959-3006.

Daniel Conus, Mathew Joseph*, Davar Khoshnevisan, Shang-Yuan Shiu, Initial measures for the stochastic heat equation, Annales de I'Institut Henri Poincare 50, 2014, page 136-153.

Daniel Conus, Mathew Joseph, Davar Khoshnevisan, Shang-Yuan Shiu*, On the chaotic character of the stochastic heat equation II, Probability Theory and Related Fields 156, 2013, Page 483-533.

Daniel Conus, Mathew Joseph, Davar Khoshnevisan, Shang-Yuan Shiu, Intermittency and chaos for a stochastic non-linear wave equation in dimension 1. Malliavin calculus and Stochastic Analysis: A Festschrift in Honor of David Nualart, Springer, 2013.

Shang-Yuan Shiu, Covering a connected curve on the torus with squares. Journal of Theoretical Probability 26, 2013, 480-488.

Tzuu-Shuh Chiang, Shuenn-Jyi Sheu and Shang-Yuan Shiu, Price systems for markets with transaction costs and control problems for some finance problems, Lecture Notes-Monograph Series Volume 52, 2006, page 257-271.

 

 
Faculty
 
Sheu, shuenn Jyi
Meng-Kai Hong
Feng-Nan Hwang
Chin-Yuan Lin
Ming-Guang Leu
Chin-Cheng Lin
Jann-Long Chern
Cheng-Hsiung Hsu
Suh-Yuh Yang
Hong-Gwa Yeh
Yen-Mei J. Chen
Duy-Minh Nhieu
Hwa-Long Gau
Mei-Lin Yau
Fang, Xiang
Ming-Yi Lee
Hung-Lin Chiu
Jenn-Hwa Yu
Wei-Chang Shann
Yu-Sheng Hsu
Chia-Chang Hsiao
Re-Bin Rau
Wei-Han Wu
Sheng-Chyang Liaw
Ching-hsiao Cheng
Rung-Tzung Huang
Shang-Yuan Shiu
Yung-Ning Peng
Jheng-Jie Chen
Fu-Tsun Wei
Hau-Wen Huang
   
 
Copyright © 2006 NCU Department of Mathematics All Rights Reserved.